# SDR KBM2005F00333

- Difficulty date: November 2, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N351WM
- Make and model: Snias AS350B2
- Aircraft serial: 2167
- Aircraft time: 8,915 hours
- Engine: Tmeca ARRIEL1D
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG355
- Part serial: 40060958
- Condition: Discharged
- Location: Master
- Part time: 1,120 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY, REMOVED DUE TO SLOW START.  REMOVED AND REPLACED.  (K)
